MathSciNet Relay Station
MathSciNet bibliographic data
MR1086755 (92d:16020) 16G99 (20C32 20F36 32S40 57M25)
Lawrence, R. J. Homological representations of the Hecke algebra. Comm. Math. Phys. 135 (1990), no. 1, 141–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement